Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special Section on Recent Progress in Verified Numerical Computations
Improved error bounds for linear systems with H-matrices
Atsushi MinamihataKouta SekineTakeshi OgitaSiegfried M. RumpShin'ichi Oishi
Author information
JOURNAL FREE ACCESS

2015 Volume 6 Issue 3 Pages 377-382

Details
Abstract

Improved componentwise error bounds for approximate solutions of linear systems are derived in the case where the coefficient of a given linear system is an H-matrix. One of the error bounds presented in this paper proves to be tighter than the existing error bound, which is effective especially for ill-conditioned cases. Numerical experiments are performed to illustrate the effect of the improvements.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top